Calpol Sugar Free Infant Paracetamol Suspension...
Bristol Paracetamol - 32 Tablets
BRUSTAN-N Ibuprofen 500mg - 10 Tablets
  • BRUSTAN-N Ibuprofen 500mg - 10 Tablets
BRUSTAN-N Ibuprofen 500mg - 10 Tablets
  • BRUSTAN-N Ibuprofen 500mg - 10 Tablets
BRUSTAN-N Ibuprofen 500mg - 10 Tablets
  • BRUSTAN-N Ibuprofen 500mg - 10 Tablets
BRUSTAN-N Ibuprofen 500mg - 10 Tablets
  • BRUSTAN-N Ibuprofen 500mg - 10 Tablets

BRUSTAN-N Ibuprofen 500mg - 10 Tablets

BRUSTAN-N Ibuprofen 500mg - 10 Tablets

Px-000045
Px-000045

The body sometimes can be overwhelmed with pain and aches but BRUSTAN-N provides fast and effective relief

₦160.00
Tax included
Presentation
Quantity Qty
IN-STOCK

Quantity Qty
IN-STOCK

BRUSTAN-N Ibuprofen 500mg - 10 Tablets

BRUSTAN-N Ibuprofen 500mg - 10 Tablets | Presentation : Pack - 10 Tablets

₦160.00
 

SAFE RELIABLE

 

GENUINE PRODUCTS

 

EXPRESS DELIVERY

 

SECURED PAYMENT

BRUSTAN-N Ibuprofen 500mg - 10 Tablets provide effect relief for muscular pain, headache, earache, toothache, and also used in the relief of pain due to sore throat, teething and symptoms of cold and influenza.

 

Ingredient

Each tablet contains Ibuprofen BP 500mg as active ingredient

 

Caution

Do not exceed recommended dose. Store in a dry cool place. Do not freeze. Keep away from the reach of children.

Active Ingredient
Ibuprofen
Drug Strength
500mg
Drug Dispensing
OTC
Dosage Form
Tablets
Drug Administration
Oral
Manufacturer
Ranbaxy

Specific References

EAN13
8901296108284

Customers who bought this product also bought:

SMS NOTIFICATION FEE

SMS NOTIFICATION - Receive Order Status SMS on your mobile phone
₦85.71
IN-STOCK

SMS NOTIFICATION FEE

SMS NOTIFICATION - Receive Order Status SMS on your mobile phone
₦85.71
IN-STOCK